| Model Number |
M0061802240 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/09/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to boston scientific that a contour ureteral stent was used during a ureteroscopy procedure performed on (b)(6) 2023.During the procedure, it was noted that the stent separated or fell apart.The procedure was successfully completed with another polaris ultra ureteral stent.There were no patient complications reported as a result of this event.
Additional Manufacturer Narrative
Block d4, h4: the complainant was unable to provide the suspect device lot number; therefore, the lot expiration and device manufacture dates are unknown.Block h6: imdrf device code a0401 captures the reportable event of stent shaft broken.